Submitted

Published

  1. D. Lannes, Modeling shallow water waves, Nonlinearity 33 (2020), R1
  2. B. Desjardins, D. Lannes, J.-C. Saut, Normal mode decomposition and dispersive and nonlinear mixing in stratified fluids, Water Waves (2020), 1-40.
  3. D. Bresch, D. Lannes, G. Métivier, Waves interacting with a partially immersed obstacle in the Boussinesq regime, Analysis & PDE, to appear
  4. D. Lannes, L. Weynans, Generating boundary conditions for a Boussinesq system, Nonlinearity 33 (2020), 6868.
  5. A. Mouragues, P. Bonneton, D. Lannes, B. Castelle, and V. Marieu, Field data-based evaluation of methods for recovering surface wave elevation from pressure measurements, Coastal Engineering, 150 (2019), 147–159.
  6. T. Iguchi, D. Lannes, Hyperbolic free boundary problems and applications to wave-structure interactions, Indiana U. Math. J., to appear.
  7. D. Lannes, G. Métivier, The shoreline problem for the one-dimensional shallow water and Green- Naghdi equations, J. Ec. Polytech. Math., 5 (2018), 455–518.
  8. P. Bonneton, D. Lannes, K. Martins, H. Michallet, A nonlinear weakly dispersive method for recovering the elevation of irrotational surface waves from pressure measurements, Coastal Engineering 138 (2018), 1–8.
  9. P. Bonneton, D. Lannes, Recovering water wave elevation from pressure measurements, J. Fluid Mechanics 833 (2017), 399-429.
  10. D. Lannes, On the dynamics of floating structures, Annals of PDE 3 (2017):11.
  11. D. Lannes, F. Marche, Nonlinear wave-current interactions in shallow water, Studies in Applied Mathematics 136 (2016), 382-423.
  12. E. Dumas, D. Lannes, J. Szeftel, Variants of the Focusing NLS Equation: Derivation, Justification, and Open Problems Related to Filamentation In Laser Filamentation, CRM Series in Mathematical Physics, pages 19-75. Springer International Publishing, 2016.
  13. D. Lannes, M. Ming, The Kelvin-Helmholtz Instabilities in Two-Fluids Shallow Water Models, In Hamiltonian Partial Differential Equations and Applications, Fields Institute Communications 75, pages 185-234. Springer-Verlag New York, 2015.
  14. A. Castro, D. Lannes, Well-posedness and shallow-water stability for a new Hamiltonian formulation of the water waves equations with vorticity, Indiana Univ. Math. J. 64 (2015), 1169-1270.
  15. D. Lannes, F. Marche, A new class of fully nonlinear and weakly dispersive green-naghdi models for efficient 2d simulations, J. Comput. Phys 282 (2015), 238-268.
  16. A. Castro, D. Lannes, Fully nonlinear long-wave models in the presence of vorticity, J. Fluid Mech. 759 (2014), 642-675.
  17. D. Lannes, J.-C. Saut, Remarks on the full dispersion Kadomtsev-Petviashvli equation , Kinet. Relat. Models 6 (2013), 989-1009.
  18. (book)D. Lannes, The Water Waves Problem: Mathematical Analysis and Asymptotics, volume 188 of Mathematical Surveys and Monographs. AMS, 2013.
  19. D. Lannes, A stability criterion for two-fluid interfaces and applications, Arch. Ration. Mech. Anal. 208 (2013), 481-567.
  20. D. Lannes, Space time resonances [after Germain, Masmoudi, Shatah], Séminaire BOURBAKI 64eme année, 2011-2012, no 1053
  21. D. Lannes, F. Linares, J.-C. Saut, The Cauchy problem for the Euler-Poisson system and derivation of the Zakharov-Kuznetsov equation , « Perspectives in Phase Space Analysis of PDE’s », Birkhauser series « Progress in Nonlinear Differential Equations and Their Applications ».
  22. M. Tissier, P. Bonneton, F. Marche, F. Chazel, D. Lannes, A new approach to handle wave breaking in fully non-linear Boussinesq models, Coastal Engineering 67 (2012), 54-66.
  23. W. Craig, D. Lannes, C. Sulem, Water waves over a rough bottom in the shallow water regime, Annales de l’Institut Henri Poincaré/Analyse non linséaire. 29 (2012), 233-259.
  24. M. Tissier, P. Bonneton, F. Marche, F. Chazel, D. Lannes, Nearshore dynamics of tsunami-like undular bores using a fully-nonlinear Boussinesq model , Journal of Coastal Research 64 (2011), 603-607.
  25. D. Lannes, High frequency nonlinear optics: from the nonlinear Schrodinger approximation to ultrashort pulses equations , Proceedings of the Royal Society of Edinburgh, Section: A Mathematics. 141 (2011), 253-286
  26. P. Bonneton, F. Chazel, D. Lannes, F. Marche, M. Tissier A splitting approach for the fully nonlinear and weakly dispersive Green-Naghdi model , J. Comput. Phys. 230 (2011), 1479-1498.
  27. P. Bonneton, E. Barthelemy, F. Chazel, R. Cienfuegos, D. Lannes, F. Marche, M. Tissier Recent advances in Serre-Green Naghdi modelling for wave transformation, breaking and runup processes , Eur. J. of Mech.-B/Fluids 30 (2011), 589-597.
  28. F. Chazel, D. Lannes, F. Marche Numerical simulation of strongly nonlinear and dispersive waves using a Green-Naghdi model, J. Sci. Comput. 48 (2011), 105-116.
  29. C. Bardos, D. Lannes Mathematics for 2d interfaces, Singularities in Mechanics: Formation, Propagation and Microscopic Description, Panoramas et synthèses 38 (2012), xxxiv + 162 pages
  30. P. Guyenne, D. Lannes, J.-C. Saut Well-posedness of the Cauchy problem for models of large amplitude internal waves, Nonlinearity 23 (2010), 237-275.
  31. M. Colin, D. Lannes Short pulses approximations in dispersive media, SIAM J. Math. Anal. 41 (2009), 708-732.
  32. P. Bonneton, D. Lannes Derivation of asymptotic two-dimensional time-dependent equations or surface water wave propagation , Physics of Fluids 21 (2009), 016601.
  33. A. Constantin, D. Lannes The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations , Arch. Ration. Mech. Anal. 192 (2009), 165-186.
  34. J. Bona, D. Lannes, J.-C. Saut Asymptotic models for internal waves, J. Math. Pures Appl. , 89 (2008), 538-566.
  35. B. Alvarez-Samaniego, D. Lannes Large time existence for 3D water-waves and asymptotics, Invent. Math. , 171 (2008), 485-541.
  36. B. Alvarez-Samaniego, D. Lannes A Nash-Moser theorem for singular evolution equations. Application to the Serre and Green-Naghdi equations, Indiana Univ. Math. J., 57 (2008), 97-131.
  37. D. Lannes, Justifying 3D asymptotics for water-waves, « Instability in Models Connected with Fluid Flow II », Int. Math. Ser. vol 7, edited by Claude Bardos and Andrey Fursikov, « International Mathematical Series » , Springer (2008).
  38. D. Lannes, J.-C. Saut Weakly transverse Boussinesq systems and the KP approximation, Nonlinearity , 19 (2006), 2853-2875.
  39. D. Lannes Sharp Estimates for pseudo-differential operators with symbolsof limited smoothness and commutators, J. Funct. Anal. , 232 (2006), 495-539.
  40. D. Lannes Well-Posedness of the Water Waves Equations, J. Am. Math. Soc., 18 (2005), 605-654.
  41. J. Bona, T. Colin, D. Lannes Long Wave Approximations for Water-Waves, Arch. Ration. Mech. Anal., 178 (2005), 373-410.
  42. T. Colin, D. Lannes Justification of and long-wave correction to Davey-Stewartson systems from quadratic hyperbolic systems, Discrete and Continuous Dynamical Systems, 11 (2004), 83-100.
  43. R. Carles, D. Lannes, Focusing of a pulse with arbitrary phase shift for a nonlinear wave equation, Bulletin de la Société Mathématique de France, 131 (2003), 289-306.
  44. D. Lannes Secular growth estimates for hyperbolic systems, Journal of Differential Equations 190 (2003), no. 2, 466-503.
  45. K. Barrailh, D. Lannes A general framework for diffractive optics and its applications to lasers with large spectrum and short pulses, SIAM, Journal on Mathematical Analysis 34 (2003), no. 3, 636-674.
  46. W. Ben Youssef, D. Lannes The long wave limit for a general class of 2D quasilinear hyperbolic problems Comm. Partial Differential Equations. 27 (2002), 979-1020.
  47. C. Besse, D. Lannes, A numerical study of the long-wave short-wave resonance for 3D water waves Eur. J. of Mech.-B/Fluids 20 (2001), 627-650.
  48. T. Colin, D. Lannes Long-wave short-wave resonance for nonlinear geometric optics, Duke Math. J. 107 (2001), no. 2, 351-419.
  49. D. Lannes Nonlinear geometrical optics for oscillatory wave trains with a continuous oscillatory spectrum, Adv. Differential Equations 6 (2001), no. 6, 731–768.
  50. D. Lannes, J. Rauch, Validity of Nonlinear Geometric Optics with Times Growing Logarithmically, Proc. Amer. Math. Soc. 129 (2001), 1087-1096.
  51. D. Lannes Dispersion effects for nonlinear geometrical optics with rectification, Asymptotic Analysis 18 (1998) 111-146.